# SDR UIEA2019081905214

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 49,418 hours, 11,975 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Ac Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC DIST CB 3C4 TRIPPED IN FLIGHT, MULTIPLE MALFUNCTIONS.  AFTER TURNING OFF AC POWER, CLEANED AND INSPECTED INSIDE OF P6 PANEL AREA PER AMM 20-60-02-04. AFTER TURNING ON AC POWER, CYCLED AC DISTRIBUTION CB ON P6 3C4. NO CB'S POP-UP. AC GENERATION OPS TEST C/OUT WITH ALL ENGINES RUNNING PER AMM 24-20-00 AND 71-00-00. NO DEFECTS NOTED.  REMOVED AND REPLACED BCU NR 1 PER AMM 24-23-01 AS A PRECAUTION AND CMC GROUND TEST PASSED IAW AMM 24-23-01/501.
